# SDR F3LA00015

- Difficulty date: February 10, 2000
- Submitted: March 31, 2000
- Operation: Air carrier
- Aircraft: EICHH
- Make and model: Boeing 737317
- Aircraft serial: 23177
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Bearing
- Condition: Damaged
- Location: Te Flap
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-5 CHECK, INSPECTION FOUND EXCESSIVE PLAY IN LT WING OUTBOARD MIDFLAP NR 1 SPINDLE BEARINGS.  MAINTENANCE REPLACED SPINDLE BEARINGS PER OHM 57-53-35.  (M)
